# SDR AALA202109308280

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737*
- Aircraft serial: 44477
- Aircraft time: 1,526 hours, 667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31 C EMERGENCY EXIT LIGHT LENS WAS KNOCKED OFF BY PASSENGER. RE-INSTALLED SEAT 31C EMERGENCY LIGHT LENS PER AMM 33-51-11.
